RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 373–382 (Mi tvp4209)  

Short Communications

Asymptotics at infinity of negatively binomial infinitely divisible distributions

A. L. Yakymiv

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp4209

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 342–351

Bibliographic databases:

Document Type: Article
Received: 22.09.2008

Citation: A. L. Yakymiv, “Asymptotics at infinity of negatively binomial infinitely divisible distributions”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 373–382; Theory Probab. Appl., 55:2 (2011), 342–351

Citation in format AMSBIB
\Bibitem{Yak10}
\by A.~L.~Yakymiv
\paper Asymptotics at infinity of negatively binomial infinitely divisible distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 373--382
\mathnet{http://mi.mathnet.ru/tvp4209}
\crossref{https://doi.org/10.4213/tvp4209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768913}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 342--351
\crossref{https://doi.org/10.1137/S0040585X97984851}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959294288}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4209
  • https://doi.org/10.4213/tvp4209
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:159
    Full text:17
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018